# SDR UALA2013042302815

- Difficulty date: April 22, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 42,315 hours, 16,466 cycles
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4917011
- Part serial: 146
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F-CTL FLAP SYS 1 FAULT ECAM.  REPLACED NR 1 SFCC REF AMM 27-51-34-000-001-A.
